MathSciNet Relay Station
MathSciNet bibliographic data
MR1662410 (99j:90088) 90C31 (65K05 90C25 90C60)
Ben-Tal, A.; Nemirovski, A. Robust convex optimization. Math. Oper. Res. 23 (1998), no. 4, 769–805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement